# SDR CX7A194J32

- Difficulty date: March 4, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N306CE
- Make and model: Saab 340B
- Aircraft serial: 340B203
- Aircraft time: 25,045 hours, 29,260 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 1734362450
- Condition: Contaminated
- Location: Lt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LT TAILPIPE HOT LIGHT DURING T/O AT 200 FT REPORTED BY CREW
